# SDR QXEA2023052600083

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 15,426 hours, 9,768 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 1 FIRE DET FAIL ILLUMINATED TWICE AT TOP OF CLIMB AND REMAINED ON FOR APPROX 20 SECONDS EACH TIME. NO FIRE. REMOVED FROM SERVICE. COULD NOT DUPLICATE PROBLEM. FOUND FAULT  CODE 26110012UTAND 26110018UT IN CMC . CHECKED #1 ENGINE AFT FIRE DETECTOR TERMINAL LUGS PER FIM TASK 26-11-00-810-805-A NO DEFECTS NOTED. PERFORMED INSPECTION /CHECK  OF #1 ENGINE  FIRE /OVERHEAT DETECTION SYSTEM REF AMM 26-11-00-200-801-A NO DEFECTS NOTED. REMOVED CLEANED AND RE-CONNECTED #1  ENGINE PYLON CONNECTOR FOR FIRE /OVERHEAT DETECTION SYSTEM . PERFORMED OPS TEST OF #1 ENGINE FIRE DETECTION LOOP REF AMM 26-11-00-710-802-A NO DEFECTS . PERFORMED #1 ENGINE GROUND RUN. RETURNED TO SERVICE.
